RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Author agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 262, Pages 222–239 (Mi tm776)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary Optimality Conditions for a Class of Optimal Control Problems with Discontinuous Integrand

A. I. Smirnov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We consider a nonlinear optimal control problem with an integral functional in which the integrand contains the characteristic function of a given closed subset of the phase space. Using an approximation method, we prove necessary optimality conditions in the form of the Pontryagin maximum principle without any a priori assumptions about the behavior of an optimal trajectory.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 213–230

Bibliographic databases:

UDC: 517.977
Received in April 2008

Citation: A. I. Smirnov, “Necessary Optimality Conditions for a Class of Optimal Control Problems with Discontinuous Integrand”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Tr. Mat. Inst. Steklova, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 222–239; Proc. Steklov Inst. Math., 262 (2008), 213–230

Citation in format AMSBIB
\Bibitem{Smi08}
\by A.~I.~Smirnov
\paper Necessary Optimality Conditions for a~Class of Optimal Control Problems with Discontinuous Integrand
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 262
\pages 222--239
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489738}
\zmath{https://zbmath.org/?q=an:1160.49020}
\elib{http://elibrary.ru/item.asp?id=11622625}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 213--230
\crossref{https://doi.org/10.1134/S0081543808030176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000016}
\elib{http://elibrary.ru/item.asp?id=13581580}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849110610}


Linking options:
  • http://mi.mathnet.ru/eng/tm776
  • http://mi.mathnet.ru/eng/tm/v262/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aseev, “Optimizatsiya dinamiki upravlyaemoi sistemy pri nalichii faktorov riska”, Tr. IMM UrO RAN, 23:1 (2017), 27–42  mathnet  crossref  mathscinet  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:183
    Full text:30
    References:40
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018